# SDR IPXA09156910

- Difficulty date: July 17, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 7,497 hours, 5,008 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C LT WING O/B FLAP, O/B STATIC WICK BASE CORRODED BETWEEN BASE AND FLAP SKIN.  FABBED AND INSTALLED REPAIR DOUBLER IAW UPS EO A300-5750-34431-A AND A SAA EA 300-5753-01-A1937.
